IJPAM: Volume 87, No. 4 (2013)
INVOLVING SEMI -TYPE-I MAPS IN BANACH SPACES
College of Mathematics and Computer
Yangtze Normal University
Fuling, 408100, Chongqing, P.R.CHINA
Abstract. This paper deals with a vector optimization problem with restrictions of inequalities involving nondifferentiable maps in Banach spaces. Some new concepts of --semidifferentiablity, semi -invexity and semi -type-I maps in Banach spaces are introduced. A necessary optimality condition and a few sufficient optimality conditions are obtained by generalizing alternative theorem of Gordan type and using semi -type-I maps. Moreover, weak, strong and converse duality results are proved under various types of semi -type-I maps assumptions.
Received: November 11, 2012
AMS Subject Classification: 90C46, 90C48
Key Words and Phrases: --semidifferentiablity, semi -invexity, semi -type-I maps, vector optimization, optimality, duality
Download paper from here.
DOI: 10.12732/ijpam.v87i4.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395